Category and subcategories of (L,M)-fuzzy convex spaces

Document Type: Original Manuscript

Authors

1 Hunan University of Science and Engineering

2 School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, P.R. China

Abstract

Inthispaper, (L,M)-fuzzy domain finiteness and (L,M)-fuzzy restricted hull spaces are introduced, and several characterizations of the category (L,M)-CS of (L,M)-fuzzy convex spaces are obtained. Then, (L,M)-fuzzy stratified (resp. weakly induced, induced) convex spaces are introduced. It is proved that both categories, the category (L,M)-SCS of (L,M)-fuzzy stratified convex spaces and the category (L,M)-WICS of (L,M)-fuzzy weakly induced convex spaces, are coreflective subcategories of (L,M)-CS. It is also proved that three isomorphic categories, namely, the category MCS of M-fuzzifying convex spaces, the category (L,M)-CGCS of (L,M)-fuzzy convex spaces induced by M-fuzzifying convex spaces and the category (L,M)-ICS of (L,M)-fuzzy induced convex spaces, are coreflective subcategories of both (L,M)-SCS and (L,M)-WICS. 

Keywords


[1] J. Adámek, H. Herrlich, G. Strecker, Abstract and Concrete Categories, Wiley, 1990.

[2] N. Ajmal, K. V. Thomas, Fuzzy lattice, Information Sciences, 79(3) (1994), 271–291.

[3] M. Bakhshi, On fuzzy convex lattice-ordered subgroups, Iranian Journal of Fuzzy Systems, 10(3) (2013), 159–172.

[4] M. Berger, Convexity, The American Mathematical Monthly on JSTOR, 97(8) (1990), 650–678.

[5] H. Ben-El-Mechaiekh, S. Chebbi, M. Florenzano, J. V. Llinares, Abstract convexity and fixed points, Journal of Mathematical Analysis and Applications, 222(1) (1998), 138–150.

[6] C. Carathéodory, Über den variabilitätsbereich der koeffizienten von potenzreihen, Mathematische Annalen, 64(1) (1907), 95–115.

[7] M. Changat, H. M. Mulder, G. Sierksma, Convexities related to path properties on graphs, Discrete Mathematics, 290(2) (2005), 117–131.

[8] L. Danzer, B. Grünbaum, V. Klee, Helly’s theorem and its relatives, Proceedings of Symposia in Applied Mathematics, 7(VII) (1963), 101–180.

[9] J. M. Fang, I-fuzzy Alexandroff topologies and specialization orders, Fuzzy Sets and Systems, 158(3) (2007), 2359–2374.

[10] J. M. Fang, One-to-one correspondence between fuzzifying topologies and fuzzy preorder, Fuzzy Sets and Systems, 158(16) (2007), 1814–1822.

[11] S. P. Franklin, Some results on order-convexity, The American Mathematical Monthly on JSTOR, 69(5) (1962), 357–359.

[12] E.Helly, Über mengen konvexer körper mit geneinschaftlichen punkten, Jahresbericht der Deutschen Mathematiker Vereinigung, 32 (1923), 175–176.

[13] C. D. Horvath, Extension and selection theorems in topological spaces with a generalized convexity structure, Annales de la Faculté des Sciences de Toulouse Mathematics, 2(2) (1993), 253–269.

[14] F. W. Levi, On Helly’s theorem and the axioms of convexity, The Journal of the Indian Mathematical Society, 15 (1951), 65–76.

[15] J. V. Llinares, Abstract convexity, some relations and applications, Optimization, 51(6) (2002), 797–818.

[16] Y. Maruyama, Lattice-valued fuzzy convex geometry, Optimization, 1641 (2009), 22–37.

[17] H. M. Mulder, The structure of median graphs, Discrete Mathematics, 24(2) (1978), 197–204.

[18] B. Pang, F. G. Shi, Subcategories of the category of L-convex spaces, Fuzzy Sets Systems, 313 (2017), 61–74.

[19] B. Pang, Y. Zhao, Characterizations of L-concave spaces, Iranian Journal of Fuzzy Systems, 13(4) (2016), 51–61.

[20] B. Pang, Z. Y. Xiu, Lattice-valued interval operators and its induced lattice-valued convex structures, IEEE Transactions on Fuzzy Systems., DOI: 10.1109/TFUZZ.2017.2729503, online, 99 (2017).

[21] B. Pang, Y. Zhao, Z. Y. Xiu, A new definition of order relation for the introduction of algebraic fuzzy closure operators, International Journal of Approximate Reasoning, 92 (2018), 87–96.

[22] J. Radon, Mengen konverer körper, die einen geneinsanen punkt enthalten, Mathematische Annalen , 83(1-2) (1921), 113–115.

[23] T. Rapcsak, Geodesic convexityin nonlinear optimization, Journal of Optimization Theory and Applications, 69(1) (1991), 169–183.

[24] M. V. Rosa, On fuzzy topology fuzzy convexity spaces and fuzzy local convexity, Fuzzy Sets Systems, 62(1) (1994), 97–100.

[25] C. Shen, F. G. Shi, L-convex systems and the categorical isomorphism to scott-hull operators, Iranian Journal of Fuzzy Systems, online., (2017).

[26] F. G. Shi, Theory of Lβ-nested sets and Lα-nested sets and its applications, Fuzzy Systems and Mathematics, 9(4) (1995), 65–72. (Chinese).

[27] F. G. Shi, L-fuzzy relation and L-fuzzy subgroup, The Journal of Fuzzy Mathematics, 8(2) (2000), 491–499.

[28] F. G. Shi, L-fuzzy interiors and L-fuzzy closures, Fuzzy Sets Systems, 160 (2009), 1218–1232.

[29] F. G. Shi, B. Pang, Categories isomorphic to the category of L-fuzzy closure system spaces, Iranian Journal of Fuzzy Systems, 10(5) (2013), 127–146.

[30] F. G. Shi, E. Q. Li, The restricted hull operators of M-fuzzifying convex structures, Journal of Intelligent and Fuzzy Systems, 30(1) (2015), 409–421.

[31] F. G. Shi, Z. Y. Xiu, A new approach to the fuzzification of convex structures, Journal of Applied Mathematics, 2014(5) (2014), 1–12.

[32] F. G. Shi, Z. Y. Xiu, (L,M)-fuzzy convex structures, Journal of Nonlinear Sciences and Applications, 10 (2017), 3655–3669.

[33] M. L. J. Van de Vel, Binary convexities and distributive lattices, Proceedings of the London Mathematical Society, 48(1) (1984), 1–33.

[34] M. L. J. Van de Vel, Theory of Convex structures. Noth-Holland, New-York, 1993.

[35] G. J. Wang, Theory of topological molecular lattices, Fuzzy Sets Systems, 47(3) (1992), 351–376.

[36] X. Y. Wu, B. Davvaz, S. Z. Bai, On M-fuzzifying convex matroids and M-fuzzifying independent structures, Journal of Intelligent and Fuzzy Systems , 33(1) (2017), 269–280.

[37] X. Y. Wu, E. Q. Li, S. Z. Bai, Geometric properties of M-fuzzifying convex structures, Journal of Intelligent and Fuzzy Systems , 32(4) (2017), 4273–4284.

[38] X. Y. Wu, S. Z. Bai, On M-fuzzifying JHC convex structures and M-fuzzifying peano interval spaces, Journal of Intelligent and Fuzzy Systems , 30(4) (2016), 2447–2458.

[39] X. Y. Wu, S. Z. Bai, M-fuzzifying gated amalgamations of M-fuzzifying geometric interval spaces. Journal of Intelligent and Fuzzy Systems , 33(6) (2017), 4017–4029.

[40] Z. Y. Xiu, B. Pang, M-fuzzifying cotopological spaces and M-fuzzifying convex spaces as M-fuzzifying closure spaces, Journal of Intelligent and Fuzzy Systems , 33(1) (2017), 613-620.

[41] Z. Y. Xiu, B. Pang, Base axioms and subbase axioms in M-fuzzifying convex spaces, Iranian Journal of Fuzzy Systems, online, (2017).

[42] Z. Y. Xiu, F. G. Shi, M-fuzzifying interval spaces, Iranian Journal of Fuzzy Systems, 14(1) (2017), 145-162.

[43] Q. Y. Zhang, L. Fan, Continuity in quantitative domains, Fuzzy Sets Systems, 154(1) (2005), 118–131.